# SDR RAIA961215

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Stuck
- Location: Lt Cockpit
- Part time: 9,436 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ALO - FLT 7455 - CAPTAINS AIRSPEED INDICATOR STUCK AT ZERO.  MAINTENANCE REPLACED THE CAPTAINS AIRSPEED INDICATOR.  (M)
